MAUDE Adverse Event Report: BIOMET 3I CERTAIN¿ LOW PROFILE ONE-PIECE ABUTMENT 4.1MM(D) X 2MM(H); DENTAL ABUTMENT

BIOMET 3I CERTAIN¿ LOW PROFILE ONE-PIECE ABUTMENT 4.1MM(D) X 2MM(H); DENTAL ABUTMENT
Catalog Number ILPC442U
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight: unknown / not provided.
 
Event or Problem Description
The doctor reported that the prothesis was not stable and the abutment became loose.Affected dental position #42.The doctor reports in the per that the procedure was concluded by placing another abutment.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H6: adverse event problem.H10: additional narrative.It was reported via phone that the prothesis was not stable and the abutment at stie 42 became loose.No patient impact was reported.The procedure was completed with another abutment.Zimvie received one (1) ilpc442u, (certain low profile one-piece abutment 4.1mm(d) x 2mm(h)) for evaluation.Visual evaluation and functional test were performed; the abutments threading was discolored.The abutment threaded into an in-house implant as intended.Unable to confirm loosening with all the available information.Dhr review was completed for the subject lot number 2022100425.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2022100425 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental: functional: loosening¿ based on the investigation and risk management file review, the most likely root cause determined from the investigation was the abutment screw is not torqued to specification.Therefore, based on the available information, a device malfunction did not occur.The abutment threaded into an in-house implant as intended.The reported event was non-verifiable with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
CERTAIN¿ LOW PROFILE ONE-PIECE ABUTMENT 4.1MM(D) X 2MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22903386
Report Number0001038806-2025-02032
Device Sequence Number15725680
Product Code NHA
UDI-Device Identifier00844868021063
UDI-Public(01)00844868021063(17)271025(10)2022100425
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K092341
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberILPC442U
Device Lot Number2022100425
Was Device Available for Evaluation? No
Date Returned to Manufacturer08/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexUnknown
Patient EthnicityNon Hispanic